Doctor insights on:
ANY nausea med rec to take to my GI? Zofran, phernegan, reglan (metoclopramide) & their relations=anaphylaxis. OTC not strong enough. SEVERE nausea w/some vomiting.
Severe anaphylaxis- do not drink, take any OTC or prescription meds or illegal drugs. Multi blood work perfect except GGT 215. No food/med allergy. Ultrasound, u/l gi, hydascan good. Attacks always 3 wk apart?
Life-threatening: Anaphylaxis is a life-threatening allergic reaction involving several parts of your body. Death occurs in about 1% of episodes caused by suffocation (your windpipe closes off) or shock (your blood pressure falls & your brain doesn't get enough oxygen). Typical symptoms include hives, vomiting, difficulty breathing & a sense of doom. Epinephrine is the drug of choice. Don't be afraid to use it! ...Read moreSee 2 more doctor answers
Anaphylaxis: can affect any of your vital systems, circulatory causing collapse, respiratory causing shortness of breath, generalized skin reaction with hives all over and/or angioedema with narrowing of upper airways and suffocation, if prone to anaphylaxis epinephrine should be kept handy (epipen), and antihistaminic too, immediate medical attention should be sought/ EMS or call 911 ...Read more
Not good: Avoidance is the only answer if you know the cause. Be sure to carry an Epinephrine kit with you at all times. There is a new device called Auvi-Q which comes with audio instruction and is of pocket size. If you don't know the inciting agent, see your allergist asap since anaphylaxis can kill. ...Read more
Unlikely: I have never heard of methylcobalamin causing anaphylaxis and given that it is a chemical that is naturally found in every cell of your body it is probably impossible to have such a reaction. However, a supplement containing methylcobalamin may contain fillers and binders that some could be allergic to, so one could theoretically have anaphylaxis to a B12 supplement caused by the other ingredients. ...Read moreSee 1 more doctor answer
Unlikely: "unlikely" because an aphorism in medicine is "never say never" but highly unlikely as the stuff returned to you is the stuff that was removed minus something. No foreign material is added to which your immune system could identify and react. In fact, apheresis aka plasmapheresis is sometimes used to treat serious cases of recurrent anaphylaxis where the cause is unknown or idiopathic. ...Read more